RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1641–1655 (Mi de4352)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On the stabilization of solutions of the Cauchy problem for second-order parabolic equations with lower-order terms

K. V. Valikov

Vladimir Polytechnical Institute

Full text: PDF file (1374 kB)

Bibliographic databases:
UDC: 517.956
Received: 11.07.1978

Citation: K. V. Valikov, “On the stabilization of solutions of the Cauchy problem for second-order parabolic equations with lower-order terms”, Differ. Uravn., 17:9 (1981), 1641–1655

Citation in format AMSBIB
\Bibitem{Val81}
\by K.~V.~Valikov
\paper On the stabilization of solutions of the Cauchy problem for second-order parabolic equations with lower-order terms
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1641--1655
\mathnet{http://mi.mathnet.ru/de4352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631780}
\zmath{https://zbmath.org/?q=an:0477.35048}


Linking options:
  • http://mi.mathnet.ru/eng/de4352
  • http://mi.mathnet.ru/eng/de/v17/i9/p1641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. O. Porper, S. D. Èidel'man, “Two-sided estimates of fundamental solutions of second-order parabolic equations, and some applications”, Russian Math. Surveys, 39:3 (1984), 119–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:34
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019